Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On axi-symmetrical vibrations of shallow spherical shells

Author: Eric Reissner
Journal: Quart. Appl. Math. 13 (1955), 279-290
MSC: Primary 73.2X
DOI: https://doi.org/10.1090/qam/91034
MathSciNet review: 91034
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 73.2X

Retrieve articles in all journals with MSC: 73.2X

Additional Information

DOI: https://doi.org/10.1090/qam/91034
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society